# SDR AWXA200300102

- Difficulty date: January 12, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65677758
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1 1/4 INCH CRACK WAS FOUND ON LOWER INBOARD ANGLE AT BS 616 RT, RBL 60. MAINTENANCE CUTOUT CRACK ON ANGLE AT BS 616 RT, RBL 60; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A STIFFENING ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5311-01143-DD1.
